# SDR CALA2014060291183

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 43,204 hours, 17,723 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL HAS CORROSION FRAME 66 - 68, STRINGER 23R - 23R.  R & R R2 DOOR SILL PN 5348004320701 & PN D5348004220701 IAW SRM 51-72-11.  NO ADDITIONAL ACTIONS REQUIRED.
